Menu Close

Panado Paracetamol tablets 24s

Rated 3.00 out of 5 based on 1 customer rating
(1 customer review)

N$50.00

For the relief of mild to moderate pain and fever such as headaches, toothache and pain associated with colds and flu.

Each tablet contains –

  • Paracetamol 500mg
  • Preservative: Potassium sorbate 0.12%m/m
  • Sugar free

Dosage and directions for use –

  • Do not exceed the recommended dose
  • Adults – 1 tablet every 3 hours or 1 to 2 tablets every 4-6 hours while symptoms persist. Do not exceed 4g in 24 hours.
  • Children – 6-12 years – half to 1 tablet while symptoms persist, to be repeated every 4 hours if needed to a maximum of 4 doses per 24 hours for not longer than 5 days.
  • Do not use continuously for more than 10 days without consulting your doctor.

SKU: golianis-250 Category: Tag:

Description

Panado Paracetamol tablets 24s

1 review for Panado Paracetamol tablets 24s

  1. Rated 3 out of 5

    Medic McGill

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Curabitur luctus egestas arcu condimentum finibus.

Add a review

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Quick Comparison

SettingsPanado Paracetamol tablets 24s removeVi-Daylin Drop 1-12 Months removePanado Paediatric Syrup 50ml removePanado Paediatric Syrup 100ml remove
NamePanado Paracetamol tablets 24s removeVi-Daylin Drop 1-12 Months removePanado Paediatric Syrup 50ml removePanado Paediatric Syrup 100ml remove
Image
SKUgolianis-2506001206423048panad-syr-506009695585834
Rating
Rated 3.00 out of 5
Rated 4.00 out of 5
Rated 5.00 out of 5
Rated 2.00 out of 5
PriceN$50.00N$190.99N$45.00N$70.00
Stock

10 in stock

10 in stock (can be backordered)

5 in stock

Availability10 in stock10 in stock (can be backordered)5 in stock
Add to cart

Add to basket

Add to basket

Add to basket

Add to basket

Description
For the relief of mild to moderate pain and fever such as headaches, toothache and pain associated with colds and flu. Each tablet contains –
  • Paracetamol 500mg
  • Preservative: Potassium sorbate 0.12%m/m
  • Sugar free
Dosage and directions for use –
  • Do not exceed the recommended dose
  • Adults – 1 tablet every 3 hours or 1 to 2 tablets every 4-6 hours while symptoms persist. Do not exceed 4g in 24 hours.
  • Children – 6-12 years – half to 1 tablet while symptoms persist, to be repeated every 4 hours if needed to a maximum of 4 doses per 24 hours for not longer than 5 days.
  • Do not use continuously for more than 10 days without consulting your doctor.

Vi-Daylin Daily Multivitamin Supplement Drops are specifically created to supply infants from 1 – 12 months with all the essential vitamins and minerals they need for physical and mental development. Vi-Daylin is sugar and tartrazine free and contains no artificial colourants.Panado Paediatric Syrup 100ml For the relief of mild to moderate pain and fever. Flavour: Peppermint Flavour Suitable: 0+ months *Contains paracetamol.
  • Do not exceed recommended dose.
  • Under 3 months: 10 mg/kg(0.41ml/kg)
  • 3 months to 1 year: 2,5 ml to 5 ml (60 to 120 mg)
  • 1 to 5 years: 5 ml to 10 ml (120 to 240 mg
  • 6 to 12 years: 10 ml to 20 ml (240 to 480 mg)
Panado Paediatric Syrup 100ml For the relief of mild to moderate pain and fever. Flavour: Peppermint Flavour Suitable: 0+ months *Contains paracetamol.
  • Do not exceed recommended dose.
  • Under 3 months: 10 mg/kg(0.41ml/kg)
  • 3 months to 1 year: 2,5 ml to 5 ml (60 to 120 mg)
  • 1 to 5 years: 5 ml to 10 ml (120 to 240 mg
  • 6 to 12 years: 10 ml to 20 ml (240 to 480 mg)
Content

Panado Paracetamol tablets 24s

Vi-Daylin Drop 1-12 Months

Panado Paediatric Syrup 50ml

Panado Paediatric Syrup 100ml

WeightN/AN/AN/AN/A
DimensionsN/AN/AN/AN/A
Additional information
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
  • Description
  • Content
  • Weight
  • Dimensions
  • Additional information
  • Attributes
  • Custom attributes
  • Custom fields
Click outside to hide the comparison bar
Compare